Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Jordan representations of unbounded operator algebras


Author: Subhash J. Bhatt
Journal: Proc. Amer. Math. Soc. 84 (1982), 393-396
MSC: Primary 47D40; Secondary 17C65, 46K10
DOI: https://doi.org/10.1090/S0002-9939-1982-0640239-2
MathSciNet review: 640239
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every closed Jordan $ ^* $-representation of an $ E{C^*}$-algebra is the sum of a closed $ ^*$-representation and a closed $ ^*$-antirepresentation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D40, 17C65, 46K10

Retrieve articles in all journals with MSC: 47D40, 17C65, 46K10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0640239-2
Keywords: $ E{C^* }$-algebra, $ {J^* }$-representation, $ G{B^* }$-algebra
Article copyright: © Copyright 1982 American Mathematical Society